# SDR UIEA2017091301644

- Difficulty date: September 13, 2017
- Submitted: September 15, 2017
- Operation: Air carrier
- Aircraft: N1049A
- Make and model: Boeing 767-36N
- Aircraft serial: 30109
- Aircraft time: 77,904 hours, 9,878 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Light
- Part number: 433673100442
- Condition: Inoperative
- Location: Fuel Pump Switch
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT FWD FUEL PUMP INOPERATIVE.   REMOVED AND REPLACED THE FUEL PUMP SWITCH LIGHT ASSY IAW AMM 33-13-00, OPS CHECKED GOOD.
